# SDR ASAA2016062317163

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,634 hours, 7,100 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE REV LIGHT CAME ON AT 8000 FT,  ENGINE LIGHT ALSO CAME ON.  NR 1 REVERSER LIGHT ONLY ON OVERHEAD PANEL, WENT OUT WITH REVERSER DEPLOYMENT ON LANDING ON THE GROUND.  ACFT GROUNDED.  AIR TURNBACK, ACCOMPLISHED EAU BITE WITH NO FAULTS NOTED.  CYCLED NR 1 T/R SEVERAL TIMES, T/R OPERATES NORMALLY WITH NO FAULTS ON SUBSEQUENT EAU BITE.  CLEARS MEL 78-1B, REF AMM 78-00-00 AND 78-31-00.
